MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO NSE FOOTSWITCH; DRIVER, WIRE, AND BONE DRILL, MANUAL

STRYKER INSTRUMENTS-KALAMAZOO NSE FOOTSWITCH; DRIVER, WIRE, AND BONE DRILL, MANUAL
Model Number 5400007000
Medical Device Problem Code Unintended Power Up (1162)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/31/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 10 events were reported for this quarter.Product return status: 5 devices were not available for evaluation.5 device investigation types have not yet been determined.Additional information: 10 devices were not labeled for single-use.10 devices were not reprocessed or reused.
 
Event or Problem Description
This report summarizes 10 malfunction events in which the device ran without user activation.2 events had no patient involvement; no patient impact.8 events had patient involvement; no patient impact.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale corrected data: h10 10 previously reported events are included in this follow-up record.Product return status 1 device was received.5 devices were not available for evaluation.4 device investigation types have not yet been determined.Event confirmation status 1 reported event was not confirmed.Evaluation results 1 device had no problem found.
 
Event or Problem Description
This report summarizes 10 malfunction events in which the device ran without user activation.- 2 events had no patient involvement; no patient impact.- 8 events had patient involvement; no patient impact.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale corrected data: b5, h10 10 previously reported events are included in this follow-up record.Product return status 1 device was received.9 devices were not available for evaluation.

Brand Name
NSE FOOTSWITCH
Common Device Name
DRIVER, WIRE, AND BONE DRILL, MANUAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9637287
Report Number0001811755-2020-00324
Device Sequence Number10865319
Product Code DZJ
UDI-Device Identifier07613154879205
UDI-Public07613154879205
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized10
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number5400007000
Device Catalogue Number5400007000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/31/2019
Supplement Date Received by Manufacturer12/31/2019
12/31/2019
Initial Report FDA Received Date01/28/2020
Supplement Report FDA Received Date04/29/2020
07/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1